MathSciNet Relay Station
MathSciNet bibliographic data
MR2763089 93E20 (49L20 60H10 93B52)
Debussche, Arnaud; Hu, Ying; Tessitore, Gianmario Ergodic BSDEs under weak dissipative assumptions. Stochastic Process. Appl. 121 (2011), no. 3, 407–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement